# SDR IXXA20250303001

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Stop Fitting
- Part number: 141T63042
- Part serial: NSN
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

119AL E&E DOOR FWD RH STOP HAS GOUGE
